# SDR ASAA2021100936254

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Fwd Cabin Ceilin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AFT OF FLT DECK DOOR (CEILING) INOP. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE BATTERY CHARGER IN LH FWD ENTRY LIGHT PANEL OPS CHECK GOOD IAW B737-900 AMM 33-51-06-960-806.
